Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Your liver?

Posted by Liligoth on October 22, 2003, at 21:33:36

In reply to Re: Starting to worry about myself NikkiT2, posted by Elle2021 on October 22, 2003, at 4:12:56

it sounds like liver inflammation which can occur due to a number of different things: meds, virus. All the symptoms you are having: sweating, nausea, taste & smell of things having that kind of effect. Is your urine dark/smelly?
I agree you should get some blood tests to look for this.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Liligoth thread:271387
URL: http://www.dr-bob.org/babble/20031021/msgs/272083.html